Alert archive / Texas / Flash Flood Warnings in 2019

Flash Flood Warning 1, NWS Brownsville, TX

June 24, 2019Cameron County, Hidalgo County, Willacy County, Texas

NWS Brownsville, TX issued this flash flood warning at Jun 24, 2019, 7:42 PM CDT for Cameron County, Hidalgo County, Willacy County, Texas. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2019, 7:42 PM CDT (00:42 UTC)
Expired
Jun 24, 2019, 10:45 PM CDT
In force
3 hr
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Flood severity
None

Counties Cameron County, TX, Hidalgo County, TX, Willacy County, TX

The radar

The Brownsville radar (KBRO), 65 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 9:00 PM CDTFLASH FLOOD13 Ne Alamo, TXHOMES BEING EVACUATED IN THE MONTE ALTO AREA DUE TO FLOODING OF UNKNOWN DEPTH. 5 TO 6 INCHES OF RAINFALL ESTAIMTED. EVENT ONGOING AT TIME OF REPORT WITH UPDATES EXPECTED LATER.
Jun 24, 9:35 PM CDTFLASH FLOOD8 W Raymondville, TXMULTIPLE ROADS CLOSED IN LASARA DUE TO FLASH FLOODING.
Jun 24, 10:00 PM CDTFLASH FLOOD1 Ne Mercedes, TXMULTIPLE ROADS CLOSED IN THE MERCEDES AREA DUE TO FLOOD WATERS, INCLUDING THE FRONTAGE ROADS AND EXITS ALONG INTERSTATE 2.
Jun 24, 10:00 PM CDTFLASH FLOOD8 W Raymondville, TXMULTIPLE ONGOING WATER RESCUES IN THE LASARA AREA WITH WATER DEPTH OF IN EXCESS OF 4 FEET.
Jun 24, 10:30 PM CDTFLASH FLOOD5 N Edcouch, TXEMERGENCY MANAGEMENT REPORT MULIPLE WATER RESCUES ONGOING IN THE MONTE ALTO AREA. 3 TO 4 FEET OF WATER DEPTH IN THE MONTE ALTO AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 78 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 00:00Z, 0.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 00:00Z on 2019-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4145 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 00:00Z on 2019-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4145 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
594 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
1.3
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted.

472 
WGUS54 KBRO 250042
FFWBRO
TXC061-215-489-250345-
/O.NEW.KBRO.FF.W.0001.190625T0042Z-190625T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
742 PM CDT Mon Jun 24 2019

The National Weather Service in Brownsville has issued a

* Flash Flood Warning for...
  Southeastern Hidalgo County in Deep South Texas...
  Northwestern Cameron County in Deep South Texas...
  Western Willacy County in Deep South Texas...

* Until 1045 PM CDT.

* At 738 PM CDT, National Weather Service Doppler radar indicated 
  thunderstorms producing heavy rain occurring across much of 
  Western Willacy, Northwestern Cameron and eastern Hidalgo 
  Counties. From 3 to 5 inches of rain have fallen within the 
  warning area and additional rainfall is expected. Flash flooding 
  is expected to begin shortly.

* Some locations that will experience flooding include...
  Weslaco, San Juan, Alamo, Donna, Mercedes, Raymondville and La 
  Feria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 2605 9807 2607 9808 2606 9813 2607 9813
      2605 9815 2607 9818 2606 9820 2607 9821
      2661 9811 2660 9765 2627 9764 2605 9786
      2607 9786 2605 9797 2607 9798 2607 9803
      2604 9804 2604 9808

$$

60/SPEECE
1 follow-up statement
205 
WGUS74 KBRO 250120
FFSBRO

Flash Flood Statement
National Weather Service Brownsville TX
820 PM CDT Mon Jun 24 2019

TXC061-215-489-250345-
/O.CON.KBRO.FF.W.0001.000000T0000Z-190625T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hidalgo TX-Cameron TX-Willacy TX-
820 PM CDT Mon Jun 24 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
SOUTHEASTERN HIDALGO...NORTHWESTERN CAMERON AND WESTERN WILLACY
COUNTIES...

At 813 PM CDT, National Weather Service Doppler radar indicated 
thunderstorms producing heavy rainfall persisting across 
northwestern Cameron, Southeastern Hidalgo and Western Willacy 
Counties. Flash flooding is ongoing or is imminent.

Some locations that will experience flooding include... 
Pharr, Harlingen, Weslaco, San Juan, Alamo, Donna, Mercedes, 
Raymondville and La Feria.

Additional rainfall amounts of one to three inches are possible in 
the warned area through 1045 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 2605 9807 2607 9808 2606 9813 2607 9813
      2605 9815 2607 9818 2606 9820 2607 9821
      2661 9811 2660 9765 2627 9764 2605 9786
      2607 9786 2605 9797 2607 9798 2607 9803
      2604 9804 2604 9808

$$

SPEECE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 6:36 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jun 24, 6:36 PM CDT, 1 hour 6 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
636 PM CDT Mon Jun 24 2019

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...Brownsville radar continues to indicate a line of
convection north of the local aerodromes. These showers and
thunderstorms are expected to move south across the Rio Grande
Valley through the late evening hours. Will continue to mention
MVFR to periodic IFR conditions this evening with a brief period
of VFR conditions possible by late evening. VCSH/VCTS and MVFR
conditions as the potential for periods of convection will likely
persist throughout the overnight and early morning hours. This is
due to a 500 mb trough moving over the region from the west
maintaining the convection chance across the Rio Grande Valley.

&&

.PREV DISCUSSION... /issued 437 PM CDT Mon Jun 24 2019/

SHORT TERM (Tonight through Tuesday Night): The latest BRO/CRP
radar imagery shows that the conv boundary to our north is
persisting, but is slowing down a bit in forward speed. The
overall trend of this boundary will likely determine the conv
potential across Deep South TX and the RGV into the evening and
overnight hours. LAPS CAPE values remain in the 4000 to 5300 J/KG
range mainly along and east of the Intestate 69C corridor. The
current convection looks to be firing near this max CAPE values as
the boundary continues moving south. The ARW short term guidance
appears to be handling this conv the best of the CAMS guidance.
The ARW shows this conv boundary sagging steadily southwards this
evening and tonight eventually pushing the activity closer to the
Rio Grande. This looks reasonable and will go close to this
guidance for conv trends over the next 6 to 12 hours.

Assuming that the conv complex pushes to the west and south of the
Rio Grande later tonight, we may get a lull in the activity as
outflow from the conv stabilizes the atms.

The conv potential may persist into Tues for the region as a 500
mb trough axis develops/moves into the region from the west. So
will maintain chc pops into Tues with decent QPF with the pops
trending down into Tues Night.

The increasing pops/cld cover and the conv outflow will likely
start lowering the temps through tomorrow night. Fortunately, this
will likely limit the heat index values for tomorrow afternoon.
Will allow the Heat Advisory to expire at 7 pm this evening.

LONG TERM (Wednesday through Monday): Finally, the pattern
begins to change in the long term as high pressure builds west of
the region by midweek. This will allow for a fairly benign upper
level pattern to set up, at least initially. At the surface, high
pressure will be in control of our weather here in Deep South
Texas allowing for less wind and perhaps a degree or two cooler
during the afternoon.

With light easterly flow at the surface through the end of the week,
expect some convection possibly developing along the sea breeze
roughly Thursday through the weekend. That said, the upper levels
begin to become a bit more interesting by this weekend as an upper
level trough or TUTT moves into the region. With continued weak
easterly flow at the surface allowing for the development of a sea
breeze front and some upper level support, increased POPs going into
next weekend.

Vaguely looking into the latter half of next weekend and into the
next workweek, it appears a wetter pattern is taking shape across
the region as the TUTT remains in place and southerly return flow
keeps a very rich low level column in place. This should be enough
to help with diurnal development at the very least.

MARINE (Tonight through Tuesday Night): Surface obs from the
lower TX Bay and Gulf waters in addition to ASCAT estimated winds
indicate that the conditions across the Bay and Gulf waters have
improved somewhat allowing for conditions to drop below SCA
levels. Surface ridging over the Gulf of Mex will maintain light
to moderate SE surface flow along the lower TX throughout
Tues/Tues Night.

(Wednesday through Monday): Moderate winds and seas can be expected
at the start of the long term, however, as high pressure takes
control, surface flow will begin to weaken allowing for a more
favorable marine environment that should persist through the
upcoming weekend. Cannot rule out some shower and storm development
by late week and into the weekend. In response, locally agitated
seas can be expected in the strongest convection, though this
seems like the exception rather than the rule.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Heat Advisory until 7 PM CDT this evening for TXZ250>255-353.

GM...None.
&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

63
Hazardous weather outlook, Jun 24, 4:25 PM CDT, 3 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
425 PM CDT Mon Jun 24 2019

TXZ248>257-351-353-252130-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
425 PM CDT Mon Jun 24 2019

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Tonight

A Heat Advisory remains in effect for inland Cameron, Willacy and
Kenedy, Hidalgo, Brooks and Starr counties until 7 PM CDT this
evening. Dangerous heat indices between 111 and 115 degrees can
be expected through early evening.

There is a moderate risk of rip currents along the lower Texas
coast, including Boca Chica Beach and the beaches of South Padre
Island.

There is potential for a few strong storms to develop across the
northern ranchlands and upper Rio Grande Valley this evening and
overnight. If storms develop, isolated strong wind gusts and
large hail will be possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There is potential for a few strong storms to develop, mainly
across the northern ranchlands and upper Rio Grande Valley on
Tuesday. If storms develop, isolated strong wind gusts and large
hail will be possible.

The rip current risk is expected to remain elevated through
mid-week along the lower Texas coast, including Boca Chica Beach
and the beaches of South Padre Island.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-252130-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
425 PM CDT Mon Jun 24 2019

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Special weather statement, Jun 24, 6:14 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Brownsville TX
614 PM CDT Mon Jun 24 2019

TXZ252-250000-
Starr TX-
614 PM CDT Mon Jun 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STARR COUNTY UNTIL
700 PM CDT...

At 613 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of La Victoria, or 10 miles northeast of Garciasville,
moving south at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Sullivan City, Garciasville, La Grulla, La Puerta, Alto Bonito, Las
Lomas, La Victoria, Grulla Middle School, Santa Cruz and La Casita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2624 9867 2626 9868 2627 9872 2628 9870
      2629 9871 2629 9872 2630 9873 2630 9875
      2631 9875 2631 9874 2633 9875 2632 9878
      2634 9879 2654 9870 2653 9851 2643 9850
      2627 9858 2625 9862 2626 9862 2624 9864
TIME...MOT...LOC 2313Z 014DEG 12KT 2646 9863

BRADY
Special weather statement, Jun 24, 6:15 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Brownsville TX
615 PM CDT Mon Jun 24 2019

TXZ252-250000-
Starr TX-
615 PM CDT Mon Jun 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN STARR AND
SOUTHEASTERN ZAPATA COUNTIES UNTIL 700 PM CDT...

At 615 PM CDT, Doppler radar was tracking a strong thunderstorm near
New Falcon, or 8 miles west of El Sauz, moving south at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Roma, Escobares, La Rosita, Roma Creek, Fronton, Roma High School,
Salineno, Garceno, Roma City Hall and Roma City Police Department.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2661 9911 2667 9901 2669 9901 2666 9887
      2637 9891 2639 9893 2637 9893 2637 9895
      2640 9896 2639 9901 2641 9903 2640 9907
      2640 9908 2643 9911 2648 9909 2653 9914
TIME...MOT...LOC 2315Z 014DEG 12KT 2661 9900

BRADY
Special weather statement, Jun 24, 6:38 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Brownsville TX
638 PM CDT Mon Jun 24 2019

TXZ248-252>254-353-250030-
Inland Willacy TX-Southern Hidalgo TX-Zapata TX-Northern Hidalgo TX-
Starr TX-
638 PM CDT Mon Jun 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KENEDY...HIDALGO...
STARR...NORTHWESTERN WILLACY AND SOUTHEASTERN ZAPATA COUNTIES UNTIL
730 PM CDT...

At 638 PM CDT, trained weather spotters reported strong thunderstorms
along a line extending from near Salineno to near Sebastian. Movement
was south at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Edinburg, Mission, Pharr, Weslaco, San Juan, Alamo, Donna, Rio Grande
City, Hidalgo and Roma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2661 9794 2606 9792 2606 9820 2611 9830
      2610 9830 2617 9834 2616 9839 2623 9845
      2620 9848 2626 9859 2624 9867 2637 9880
      2635 9890 2639 9893 2637 9895 2640 9896
      2640 9908 2650 9910 2654 9917 2678 9924
TIME...MOT...LOC 2338Z 000DEG 33KT 2653 9908 2637 9784

BRADY
Local storm report, Jun 24, 7:08 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
708 PM CDT MON JUN 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND GST     10 NNE EDINBURG         26.43N 98.10W
06/24/2019  M41 MPH          HIDALGO            TX   NWS EMPLOYEE

TRACTOR TRAILER JACKKNIFED AND FELL OFF THE SIDE OF INTERSTATE 281
ON THE OVERPASS OF SR 490, LESS THAN A MILE NORTHWEST OF THE SOUTH
TEXAS INTERNATIONAL AIRPORT NORTH OF EDINBURG. UNCERTAIN WHETHER WIND
OR WET ROADS WERE THE PRIMARY CONTRIBUTOR TO ACCIDENT.

&&

52/BSG
Local storm report, Jun 24, 7:30 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
730 PM CDT MON JUN 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HAIL             3 NNE ELSA              26.34N 97.97W
06/24/2019  M0.88 INCH       HIDALGO            TX   EMERGENCY MNGR

ALSO...TORRENTIAL BLINDING SIDEWAYS RAIN ALONG WITH WINDS ESTIMATED
TO BE 50 TO 60 MPH.  HAIL SIZE ESTIMATED...JUST BELOW QUARTER SIZED.

&&

52/BSG
Special weather statement, Jun 24, 7:40 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Brownsville TX
740 PM CDT Mon Jun 24 2019

TXZ248-251>255-353-250145-
Inland Willacy TX-Southern Hidalgo TX-Zapata TX-Northern Hidalgo TX-
Inland Cameron TX-Starr TX-Inland Kenedy TX-
740 PM CDT Mon Jun 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KENEDY...HIDALGO...
STARR...WESTERN CAMERON...WILLACY AND SOUTHEASTERN ZAPATA COUNTIES
UNTIL 845 PM CDT...

At 740 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Resaca Middle School to 17 miles southwest of
Fronton. Movement was south at 70 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Edinburg, Mission, Pharr, Harlingen, Weslaco, San Juan, San Benito,
Alamo, Donna and Mercedes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2603 9766 2602 9774 2607 9786 2604 9807
      2607 9808 2606 9820 2623 9845 2620 9848
      2626 9859 2624 9867 2637 9880 2635 9890
      2639 9893 2637 9895 2640 9896 2640 9908
      2671 9921 2663 9755 2651 9752 2595 9758
TIME...MOT...LOC 0040Z 339DEG 62KT 2609 9751 2630 9933

BRADY

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 7:17 PM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Starr, Willacy118 min
Jun 24, 7:21 PM CDTSevere Thunderstorm WarningBROCameron, Hidalgo54 min
Jun 24, 7:40 PM CDTSpecial Weather StatementBROHidalgo, Starr, Willacy65 min
Jun 24, 7:45 PM CDTSevere Thunderstorm WarningBROCameron, Hidalgo33 min
Jun 24, 8:01 PM CDTSpecial Marine WarningBRO119 min
Jun 24, 8:47 PM CDTSpecial Weather StatementBROCameron, Hidalgo, Willacy58 min
Jun 24, 8:57 PM CDTAreal Flood AdvisoryBROCameron93 min
Jun 24, 9:22 PM CDTSpecial Marine WarningBRO113 min
Jun 24, 9:59 PM CDTSpecial Weather StatementBROHidalgo, Willacy61 min
Jun 24, 10:32 PM CDTFlash Flood WarningBROCameron, Hidalgo, Willacy88 min
Jun 24, 10:49 PM CDTFlash Flood Warning EmergencyBROCameron, Hidalgo, Willacy3 hr
Jun 24, 11:29 PM CDTFlash Flood Warning EmergencyBROCameron, Hidalgo3 hr
Jun 24, 11:56 PM CDTFlash Flood WarningBROCameron, Hidalgo, Willacy3 hr
Jun 24, 11:56 PM CDTSevere Thunderstorm WarningBROCameron29 min
Jun 25, 12:02 AM CDTSevere Thunderstorm WarningBROCameron43 min
Jun 25, 12:11 AM CDTAreal Flood AdvisoryBROCameron, Willacy2 hr
Jun 25, 12:39 AM CDTSpecial Weather StatementBROCameron, Willacy66 min
Jun 25, 12:51 AM CDTSpecial Marine WarningBRO84 min
Jun 25, 1:15 AM CDTAreal Flood AdvisoryBROCameron, Willacy2 hr
Jun 25, 1:34 AM CDTSpecial Marine WarningBRO56 min
Jun 25, 2:55 AM CDTAreal Flood WarningBROCameron, Hidalgo, Willacy12 hr
Jun 25, 3:28 AM CDTAreal Flood AdvisoryBROCameron2 hr
Jun 25, 10:03 AM CDTSpecial Marine WarningBRO57 min
Jun 25, 10:19 AM CDTFlash Flood WatchBROCameron, Hidalgo, Kenedy, Willacy18 hr
Jun 25, 10:31 AM CDTSpecial Marine WarningBRO44 min
Jun 25, 11:14 AM CDTSpecial Marine WarningBRO61 min
Jun 25, 11:42 AM CDTAreal Flood WarningBROWillacy3 hr
Jun 25, 11:52 AM CDTAreal Flood WarningBROCameron, Hidalgo3 hr
Jun 25, 12:14 PM CDTSpecial Marine WarningBRO61 min
Jun 25, 2:36 PM CDTAreal Flood WarningBROCameron, Hidalgo, Willacy6 hr

Nearby

Flash Flood Warnings in Texas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.